# SDR UIEA2021032200679

- Difficulty date: March 20, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 109,228 hours, 21,827 cycles
- System (JASC): 8011 · Engine Starter
- Part: Seal
- Condition: Leaking
- Location: Starter Drain
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NBR 1 ENG STARTER DRAIN SHOWS LEAK EVIDENCE - DRAIN LINE CAPPED IAW ECM 2021P-087 SEAL REPLACEMENT DUE WITHIN 10 FLIGHT CYCLES( TRANSFERRED TO NON-MEL 144108 )
